Amster, P. and Deboli, A. (2013) A Neumann problem for a system depending on the unknown boundary values of the solution. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (2). pp. 1-11. ISSN 1417-3875
|
Text
p1504.pdf Download (143kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1504.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:23 |
Last Modified: | 21 Mar 2015 10:23 |
URI: | http://real.mtak.hu/id/eprint/22666 |
Actions (login required)
Edit Item |